# SDR AALA20160602002

- Difficulty date: May 23, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 58,727 hours, 7,392 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941D
- Part serial: 6923A
- Condition: Seized
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAXI IN CREW REPORTED A PUNGENT BURNING ODOR IN COCKPIT.  R & R THE RT EQUIPMENT COOLING SUPPLY FAN IAW AMM 21-27-03.  OPERATIONAL CHECKED NORMAL.
